Exhaustion and Topamax

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

kate2kate
New Member


Date Joined Jul 2006
Total Posts : 10
   Posted 2/21/2007 12:29 PM (GMT -6)   
Is anyone exhausted all the time?
 
I am one 125mg of Topamax a day. I also have headaches/Migraines everyday. I get 8-10 hours a sleep a night and usually take a nap during the day. I am always tired and never have any energy. Do any of you have this side effect from topamax?
 
Thanks,
Katie

powerwcrowd
New Member


Date Joined Feb 2007
Total Posts : 3
   Posted 2/21/2007 12:43 PM (GMT -6)   
Hi. I just found this board. Never posted here before. I take 100mg of Topamax a day and I was feeling sleepy all the time, too. My Dr. prescribed me Cymbalta to give me more energy. I've been taking it for a little over a week and I can see lots of improvement. I'm sleeping 8 hours a night and I'm not tired while at work.

Diane817
New Member


Date Joined Feb 2007
Total Posts : 14
   Posted 2/21/2007 2:27 PM (GMT -6)   
When I was on Topamax I was always tired as well. It never did work for the migraines so I finally got off of it. I tried many other things, so many I can't recall most of them. That was a few years back. I gave up on all the preventive and just take migraine/pain medication to abort the migraine. Sometimes it feels as if nothing is ever going to stop them but at least for awhile I get some relief. There is hope in that at least.
Take care and have a pain free day.
Diane

holmesla
Regular Member


Date Joined Jan 2007
Total Posts : 196
   Posted 2/21/2007 8:11 PM (GMT -6)   
Oh my goodness, I was always tired as well. I would to go work and I felt like a zomby all the time. It was aweful. I was also depressed, from the topamax and being in pain. So my dr prescribed me the Cymbalta  at 30 mg to start with, an anti depressant that is used to treat chronic pain. I noticed a difference right away. I am still tired, but not nearly as much as I was. And my mood is so much better. It was definitely a good thing going on Cymbalta.

KRAZYKAT
New Member


Date Joined Mar 2007
Total Posts : 12
   Posted 3/30/2007 11:11 PM (GMT -6)   
I have been on Topamax since November and just started feeling soooo tired that I went to the Dr. See I am already on Inderal(beta blocker for tremors/pain), Lexapro(anti-depressant 20mg) , valium, the Topamax, and then But/apap/caf and vicadin and imitrex (as needed) all to control pain and MIGRAINes....and I still get them....but what I was going to say is that I JUST started gettting tired and my Doc said now to try something called Cyproheptadine...said it is a long shot but if it works then we get off the Topamax....I am sooo tired of all of this crap.. tired of being in pain and ect. if you know what I mean. I have tried a lot of stuff...but I am beginning to think that still just to take the three right when I get a headache might be better..But/apap/caf and vicadin and imitrex (as needed) ..but the Dr said the prob is that I can't always tell when they are coming..till its too late. :>(
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, August 22, 2017 10:17 PM (GMT -6)
There are a total of 2,858,694 posts in 313,678 threads.
View Active Threads


Who's Online
This forum has 155266 registered members. Please welcome our newest member, Mawa.
666 Guest(s), 6 Registered Member(s) are currently online.  Details
LeoLuna, jordanmichael, melora, dafight, astroman, Surfer21


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer